# SDR CALA2014022590442

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT LT FUSELAGE STATION 202.3 & STRINGER 24.  REMOVED DAMAGE FASTENER & INSTALLED BLIND FASTENER IAW MM 53-30-95.  RECHECK AT C CHECK & REPLACED WITH A SOLID FASTENER AT HMV.  REPAIRED LIGHTNING STRIKE AT BS 202 BETWEEN STRINGER 22L & 23L.  INSTALLED SOLID RIVET REPAIR IAW B757 SRM 53-00-01 FIG 201 REPAIR 6.
